# SDR UALA2011042501972

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 41,817 hours, 10,998 cycles
- Engine: Pwa PW4056
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ANTI-ICE VALVE REMAINED OPEN FOR TWO MINUTES AFTER VALVE SELECTED OFF.  REPLACED RIGHT ENGINE INLET THERMAL ANTI-ICE VALVE PER MM.
